# SDR SIMA200132001

- Difficulty date: November 15, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  GALLEY CENTER FLOORBEAM CORRODED.  REMOVED AND INSTALLED SERVICEABLE GALLEY CENTER BEAM IAW EMB 145 SRM 51-40-02.  (M)
